ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

X-anti-n bodies

Seshi, B (1979) X-anti-n bodies. In: Journal of the Indian Institute of Science, 61 (4). pp. 21-23.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Editorials/Short Communications
Publication: Journal of the Indian Institute of Science
Publisher: J Indian Inst Science
Additional Information: Copyright of this article belongs to J Indian Inst Science.
Department/Centre: Division of Biological Sciences > Biochemistry
Date Deposited: 16 Dec 2010 07:08
Last Modified: 16 Dec 2010 07:08
URI: http://eprints.iisc.ac.in/id/eprint/34509

Actions (login required)

View Item View Item